# SDR SWAA2024111860235

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 70,910 hours, 42,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN LOOSE<[01] RESECURED AFT GALLEY OVERHEAD EXIT SIGN IAW AMM 35-51-01.;[02] INCORRECT REFERENCE USED READS RESECURED AFT GALLEY OVERHEAD EXIT SIGN IAW AMM 35-51-01. SHOULD READ: RESECURED AFT GALLEY OVERHEAD EXIT SIGN IAW AMM 33-51-01. EMPLOYEE TELECOM
